Advil PM Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen and 38mg Diphenhydramine, 120 Ct

Advil PM Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen and 38mg Diphenhydramine, 120 Ct

Advil

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

The multi-pain relieving power of Advil, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's patented bi-layer formula is designed to help you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among OTC nighttime pain relievers
...more >>

Ingredients

Active Ingredients (In Each Caplet): Diphenhydramine Citrate 38 Mg, Purpose Nighttime Sleep Aid. Ibuprofen 200 Mg (Nsaid*), Purpose Pain Reliever. Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Fd&C Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolat

Always refer to the actual package for the most accurate information